Monte Carlo Study of Two-Dimensional Heisenburg Dipolar Lattices

研究成果: Article

元の言語English
ページ(範囲)114004-1-114004-9
ジャーナルJournal of the Physical Society of Japan
78
出版物ステータスPublished - 2009 11 10

これを引用

@article{95044f23aca341c5b4aa5024ee244d4f,
title = "Monte Carlo Study of Two-Dimensional Heisenburg Dipolar Lattices",
author = "Yusuke Tomita",
year = "2009",
month = "11",
day = "10",
language = "English",
volume = "78",
pages = "114004--1--114004--9",
journal = "Journal of the Physical Society of Japan",
issn = "0031-9015",
publisher = "Physical Society of Japan",

}

TY - JOUR

T1 - Monte Carlo Study of Two-Dimensional Heisenburg Dipolar Lattices

AU - Tomita, Yusuke

PY - 2009/11/10

Y1 - 2009/11/10

M3 - Article

VL - 78

SP - 114004-1-114004-9

JO - Journal of the Physical Society of Japan

JF - Journal of the Physical Society of Japan

SN - 0031-9015

ER -